# SDR 2001FA0000455

- Difficulty date: October 9, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Aircraft: N390AT
- Make and model: Maule MT-7-235
- Aircraft serial: 18028C
- Engine: Lyc IO540W1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRUISE FLIGHT.  SUSPECT MFG DEFECTIVE CYLINDER WALL.  NITRIDE CYLINDER.  CYLINDER SEPARATION.
